# SDR CALA2024062500091

- Difficulty date: June 25, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N27290
- Make and model: Boeing 737-8
- Aircraft serial: 44309
- Aircraft time: 2,635 hours, 993 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 146A812520
- Condition: Bent
- Location: Bs 847 Rbl 19-28
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 847 RBL 19-28 WL 162, STIFFENER WAS REPLACED BY BOEING REF CONTRACT #UAL-RE-2401657 AND FRR 149-3. THE PURPOSE OF THIS LP IS TO COMPLY WITH GMM 4-20-05 AND COMPLETE AN SFR. SFR COMPLETE.
